# SDR SIMA20230515001

- Difficulty date: May 15, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17086656003
- Condition: Corroded
- Location: Lavatory Bucket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018 POTABLE WATER SERVICING BUCKET INTERNAL AFT BRACKET STRAP CORRODED (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED POTABLE WATER SERVICING BUCKET INTERNAL AFT BRACKET STRAP IAW EMB 170 SRM 51-40-08
